# SDR WX0A2024080932149

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 22,686 hours, 14,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD R/H EMERGENCY FLASHLIGHT INOP / REMOVED AND REPLACED WITH A NEW BATTERY FOR R/H FWD EMERGENCY FLASHLIGHT IAW CMM 25-60-02. OPS CHECKS GOOD."
